Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    0
  • views
    863

WEEK 1 of Accutane: 40 mg/day

Definitely breaking out more, really hard to ignore the bigger ones but I can generally keep myself from touching smaller bumps unless they have a whitehead, then I just scrape them off with a fingernail. Not very dry yet, as far as I can tell, and definitely not dry on my chin or forehead/nose. Scalp/back seems to be getting drier and more broken out, but my hair still gets nasty by the end of the day.


Products used:

- Up and Up Charcoal Facial Cleanser: for morning face wash

- Thayers Cucumber-Witch Hazel Toner Spray: spray on face morning and night immediately after cleanse

- Aveeno Sheer Daily Moisturizer: morning and night after toner dries

- Burt’s Bees chapstick: use in morning

- Aquaphor tube: use as chapstick, mainly at night ( I don’t like heavy or thick substances on my lips during the day)

- Suave Cocoa-Oatmeal Body Wash: use with shower gloves (gently) on body, use with something softer like a Konjac sponge for face (DO NOT use gloves on face, they are too abrasive)

- DMC Deep Cleansing Oil: use twice a week as gentle exfoliator; apply 1-2 pumps of oil to face with fingers and wait for ~5 minutes, then massage face with gentle pressure in circular motions for ~5 min. You will LITERALLY feel and see the blackheads and clogged pore plugs come out. Wash off with gentle cleanser. Super satisfying, but once I start getting drier it may become too drying, so this part may not stay.


Symptoms:

- Dry face: no

- Dry lips: no

- Dry nose/eyes: Not really, maybe a little with my eyes.

- Aches: A little bit, but could be due to gym or poor mattress.

- Depression: no more than usual

- Tiredness: Yes, I became more tired and “disconnected.” I am going to try to take it in the evening rather than the morning now to see if it helps.

- Dizziness: Like I said, I felt more “disconnected”/daydreamy, and sometimes that became a little dizzying or nauseating but not enough to really be concerning.

- ThORsty: I am consistently really thirsty for some reason? My throat feels a little stuffy too, like I had a cold. I was taking pretty strong antibiotics for acne before I started Accutane, so perhaps my body is just trying to readjust to needing to defend itself.


 


0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×